I’ve been diagnosed with MS (Multiple Sclerosis)

HI, I AM 38 YEARS OLD, AND I’VE BEEN DIAGNOSED WITH MS LAST AUGUST.MY MAIN QUESTIONS ARE 2.
THE FIRST IS THE LOST OF WEIGHT.BEFORE ONE YEAR I WAS 90 POUNDS AND NOW I AM 82.I AM TAKING TECFIDERA SINCE SEPTEMBER.
2.WHEN I WAS FIRST EXAM FROM THE NEUROLOGISTS, THEY done A TEST to evaluate cerebrospinal fluid AND THEY SHAVED MY HAIRY BACK. SINCE THEN THIS PLACE OF MY BACK NEVER GROW NEW HAIR BUT IT IS BOLT.WHY IS THERE SOME SPECIAL REASON..



advertisement:

4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
Dr.HoneyDr MahaveerDr Ahmed FawzyDr. Ayman Darrag Recent comment authors
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi
Tecfidera has been reported to cause loss of weight as a side effect with some population ,so I recommend taking it after meal.
It is not easy to get your hair back after shaving it at this age so it is nothing to worry about ..
Feel better soon

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Weight loss in MS is mainly due to muscle loss which is usually followed by weight gaining
Shaving hair cause the new hair that grow thicker, using hair removal cream or sweet can soften you hair gradually
Good Luck

Dr Mahaveer
Member
Dr Mahaveer

hi,
weight loss is due to MS and tecfidera that you have been taking.
Usually this is temporary and u will soon grow again.
Shaven hair will definitely grow back but will be very slow.
take vitamin E and calcium supplements.
thanks

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

Well, weight loss is due to side effect of Tecfidera but hairs not growing back is not due to the medication or MS..
Do not worry as it is not due to any medical condition and hairs will gradually grow..

Hope this helps..

Regards.